# SDR CALA2024111901183

- Difficulty date: November 16, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N37504
- Make and model: Boeing 737-9
- Aircraft serial: 43435
- Aircraft time: 14,913 hours, 4,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 42252130092
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

9C EMER AISLE FLOOR LIGHT HANGING FROM SEAT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. ADDING PIC MAC METER INITIATED FOR .WITH VENDOR ID V934773 MAC RELATED WORK ORDER 000000003122539 AND PRTR RODRIGUEZ LLANOS, ABIMAEL (V934773) FOUND MOUNT FOR SEAT 9C EMER LIGHT PLASTIC BROKEN OFF. DEFERRED SECURED LIGHT AND DEFERRED PER MEL 3351D. RODRIGUEZ LLANOS, ABIMAEL (V934773) FOUND MOUNT FOR SEAT 9C EMER LIGHT PLASTIC BROKEN OFF. DEFERRED SECURED LIGHT AND DEFERRED PER MEL 3351D. DEFERRED DIRECTLY BY TOMC REPLACED LIGHT HOUSING AND LIGHT OPS CHECKS GOOD IAW AMM 33-00-00. PARTS USED:  42-2521-3-0092, QTY :1 99-3350-3-0052, QTY :1 REF GMM 09-10-05, ITEM NOT IDT.
